English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 92776/123147 (75%)
Visitors : 26983488      Online Users : 402
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/97938
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/97938


    Title: Nonexistence of global solutions of Emden-Fowler type semilinear wave equations with non-positive energy
    Authors: 李明融
    Li, Meng-Rong
    Contributors: 應數系
    Keywords: Blow-up;Emden-Fowler wave equation;Local solution
    Date: 2016-04
    Issue Date: 2016-06-16 12:05:27 (UTC+8)
    Relation: Electronic Journal of Differential Equation, Vol.2016, No.93, pp.1-10
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    li.pdf219KbAdobe PDF382View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback